# SDR HEEA0011313

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742H
- Make and model: Bell 206L-1
- Aircraft serial: 45476
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assy
- Part number: 206023126102
- Condition: Separated
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ASSY CORRODED AND SEPARATED BEYOND REPAIR.
